# SDR DXTA200601505

- Difficulty date: July 16, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N298QS
- Make and model: Amd FALCON2000
- Aircraft serial: 98
- Aircraft time: 5,707 hours, 3,620 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE F/A REPORTED SEEING SMOKE IN THE CABIN BY THE NR 2 SEAT AND THE SIDE WALL.  SMELL STARTED ON SHORT FINAL AND STOPPED WHEN THE A/C TOUCHED DOWN.  BOTH THE F/A & F/O REPORTED SMELLING "MODEL TRAIN LIKE - ELECTRICAL AND OZONE SMELL".  ITEM IS UNDER INVESTIGATION.
